# SDR DALA2016051303980

- Difficulty date: May 12, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 42,893 hours, 28,918 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM, NR 1, AT L1 DOOR, FORWARD AND AFT SECTION.  REPAIRED SECTION IAW SRM 52-10-02.  HFEC, 2 CRACKS WERE FOUND ON BEAM NR 1.
